# SDR SWAA2022030287365

- Difficulty date: February 12, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N767SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29807
- Aircraft time: 66,320 hours, 38,927 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: L/H Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE WING TO BODY FAIRING PANEL 193AL DELAMINATED AT LEADING EDGE OF PANEL. / REMOVED AND REPLACED LEFT SIDE WING TO BODY FAIRING PANEL 193AL PER AMM 53-51-21.
